By Topic

A uniform asymptotic expansion for the Green's functions used in microstrip calculations

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Dunn, J.M. ; Dept. of Electr. & Comput. Eng., Colorado Univ., Boulder, CO, USA

A uniform asymptotic approximation is developed in the limit of small substrate thickness for the Green's functions used in microstrip-type problems. The author develops an approximation which is uniformly valid for all distances from the source in the limit where the substrate region is thin, which is typically the case of interest for microstrip problems. The approximation is valid for a single-layer substrate. The expansions agree with previously published near and far-field results. The approximation is compared with numerical evaluations of the exact integral solution available for the problem.

Published in:

Microwave Theory and Techniques, IEEE Transactions on  (Volume:39 ,  Issue: 7 )